Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hypertension. Taking diovan and tenormin. Further?

Hello doctor,Iam 62 years old I have hypertension for the last 20 years for that Iam taking Diovan320mg,adalat 60mg in the morning and tenormin 50mg at night.last week my BP was slightly high and my Dr changed to Exforge 10mg/320mg and chlorothalidone 25mg.I couldn t tolerate chlorothalidone,and the medicine again changed Iam advised to take Cardura 2mg at question is can I take Cardura and tenormin together at night? Thank you for your time. Regards.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Yes you can take both CARDURA and TENORMIN in night together.There are two reasons for it
1.. CARDURA is an alpha blocker and can cause low blood pressure and so it may result in lightheadedness,dizziness and sometimes a little off balance.So if you take it in night then you may not suffer fom this problem,however make sure to get up from your bed slowly to avoid postural hypotension.
2.. Blood pressure medicines should always be taken in night as there is increased sympthmimetic activity in morning time,which can result in higher blood pressure and more chances of heart attack in morning time.If you take it in night,you can be spared of morning rise of blood pressure and much less chances of heart attacks.
Answered: Thu, 14 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor